Khasanov Yu.Kh., Kasimova Y.F. On the relationship of a conversion type transformation and the best approximation of periodic functions

https://doi.org/10.15688/mpcm.jvolsu.2021.1.1

Yusufali Kh.Khasanov
Doctor of Physical and Mathematical Sciences, Professor,
Department of Informatics and Information Systems,
Russian and Tajik Slavonic University
yukhas60@mail.ruThis email address is being protected from spambots. You need JavaScript enabled to view it.  
M. Tursunzoda St., 30, 734025 Dushanbe, Republic of Tajikistan

Yosuman F.Kasimova
Post-graduate Student, Department of Informatics and Information Systems,
Russian and Tajik Slavonic University
yosu95@inbox.ruThis email address is being protected from spambots. You need JavaScript enabled to view it.  
M. Tursunzoda St., 30, 734025 Dushanbe, Republic of Tajikistan

Khasanov

Key words: periodic function, Fourier series, convolution type transformation, best approximations, Fourier transform, trigonometric polynomials, Fourier coefficients, bounded variation functions.

Creative Commons License
On the relationship of a conversion type transformation and the best approximation of periodic functions by Khasanov Yu.Kh., Kasimjva Y.F. is licensed under a Creative Commons Attribution 4.0 International License.

Citation in EnglishMathematical Physics and Computer Simulation. Vol. 24 No. 1 2021, pp. 5-15

Attachments:
Download this file (1_Hasanov_Kasymova.pdf) 1_Hasanov_Kasymova.pdf
URL: https://mp.jvolsu.com/index.php/en/component/attachments/download/980
594 Downloads